# SDR SWAA031254

- Difficulty date: June 4, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 50,561 hours, 48,133 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603
- Part serial: 12
- Condition: Out Of Rig
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E SLAT VISUALLY NOT ALIGNED WITH OTHER SLATS.  REMOVED AND REPLACED NR 4 L/E SLAT AND OUTBD GUIDE STOP.
